# SDR SWAA002041

- Difficulty date: October 16, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 56,083 hours, 59,924 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 5 SLAT CRACKED AT ACTUATOR.  REPAIRED SLAT PER RA 1-257-0555.
